MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s13256-016-1006-4

Медицинская библиотека · Journal of medical case reports · 2016

Vildagliptin-induced acute lung injury: a case report.

Ohara Nobumasa, Kaneko Masanori, Sato Kazuhiro, Maruyama Ryoko, Furukawa Tomoyasu, Tanaka Junta, Kaneko Kenzo, Kamoi Kyuzi

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Dipeptidyl peptidase-4 inhibitors are a class of oral hypoglycemic drugs and are used widely to treat type 2 diabetes mellitus in many countries. Adverse effects include nasopharyngitis, headache, elevated serum pancreatic enzymes, and gastrointestinal symptoms. In addition, a few cases of interstitial pneumonia associated with their use have been reported in the Japanese literature. Here we describe a patient who developed drug-induced acute lung injury shortly after the administration of the dipeptidyl peptidase-4 inhibitor vildagliptin.

CASE PRESENTATION: A 38-year-old Japanese woman with diabetes mellitus developed acute respiratory failure 1 day after administration of vildagliptin. Chest computed tomography revealed nonsegmental ground-glass opacities in her lungs. There was no evidence of bacterial pneumonia or any other cause of her respiratory manifestations. After discontinuation of vildagliptin, she recovered fully from her respiratory disorder. She received insulin therapy for her diabetes mellitus, and her subsequent clinical course has been uneventful.

CONCLUSIONS

The period of drug exposure in previously reported cases of patients with drug-induced interstitial pneumonia caused by dipeptidyl peptidase-4 inhibitor varied from several days to over 6 months. In the present case, our patient developed interstitial pneumonia only 1 day after the administration of vildagliptin. The precise mechanism of her vildagliptin-induced lung injury remains uncertain, but physicians should consider that dipeptidyl peptidase-4 inhibitor-induced lung injury, although rare, may appear acutely, even within days after administration of this drug.

Для цитирования: Ohara Nobumasa, Kaneko Masanori, Sato Kazuhiro, Maruyama Ryoko, Furukawa Tomoyasu, Tanaka Junta, Kaneko Kenzo, Kamoi Kyuzi. Vildagliptin-induced acute lung injury: a case report.. Journal of medical case reports. 2016. DOI: 10.1186/s13256-016-1006-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.